# SDR GLBA2017031700642

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,054 hours, 37,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED THAT THE COCKPIT FLASHLIGHT WAS INOPERATIVE. FOUND BATTERIES TO BE DEAD. REMOVED AND REPLACED THE BATTERIES.
